# SDR WVBA2001021

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc TIO540*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Unserviceable
- Location: Sidewall
- Part time: 40 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT TAXIED OUT TO RUNWAY AND REPORTED NOSE TIRE WENT FLAT.   AIRCRAFT WAS RECOVERED AFTER INSTALLING NEW WHEEL ASSEMBLY.  IT WAS FOUND THAT THE TUBE HAD A HOLE IN THE SIDE WALL OPPOSITE THE VALVE STEM.  THIS IS THE SECOND FLAT RELATED TO A TUBE.
